MathSciNet Relay Station
MathSciNet bibliographic data
MR2099150 (2005g:05115) 05C70 (05C20 05C45)
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J. Graphs and digraphs with all 2-factors isomorphic. J. Combin. Theory Ser. B 92 (2004), no. 2, 395–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement